# SDR 98ZZZX2535

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 206023119109
- Condition: Cracked
- Location: Horiz Stab Lt
- Part time: 2,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BEING NOTIFIED THAT ONE OTHER AIRCRAFT IN FLEET HAD LOST ITS SLAT, C/W A VISUAL INSPECTION AND FOUND THE HORIZONTAL STABILIZER SLAT SUPPORT AT THE MID-INBOARD SUPPORT CRACKED ON THE LT SLAT.  ONE EACH.  ONE MID-INBOARD SLAT SUPPORTS CRACKED IN RADIUS AREA OF SUPPORT TO HORIZONTAL STABILIZER MOUNTING AREA.
